MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036182050
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, the coil delivery wire was noted to be kinked/bent and main coil was not returned.Functional testing could not be performed since the main coil was not returned.In case of this complaint, the main coil was not returned with the device; however, it could be confirmed that there was a breakage which may have been caused by the friction felt.An assignable cause of procedural factor was assigned to the as analyzed issue main coil premature detached inside patient, since the defect appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the direction for use (dfu), but performance was limited due to procedural or anatomical factors during use.This is 2nd of 2 mdr records.
 
Event or Problem Description
Analysis of the returned device found that the coil was prematurely detached inside patient.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET XXL 360 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8667404
Report Number3008881809-2019-00154
Device Sequence Number2260744
Product Code HCG
UDI-Device Identifier07613327128345
UDI-Public07613327128345
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberM0036182050
Device Lot Number19599578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 150 (STRYKER)